Generalised Geske-Johnson interpolation of option prices

Chung, S L and Shackleton, M B (2007) Generalised Geske-Johnson interpolation of option prices. Journal of Business Finance and Accounting, 34 (5-6). pp. 976-1001. ISSN 1468-5957

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Business Finance and Accounting
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44753
Deposited By:
Deposited On:
11 Jul 2011 18:21
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 03:07